Alert archive / Maryland / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 69, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 1, 2012, 7:35 PM EDT for 4 counties in Maryland. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 7:35 PM EDT (23:35 UTC)
- Expired
- Jun 1, 2012, 8:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Anne Arundel County, MD, Baltimore County, MD, City of Baltimore, MD, Harford County, MD
The radar
The Sterling radar (KLWX), 99 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:41 PM EDT | TSTM WND DMG | 1 W Baltimore, MD | TREES DOWN |
| Jun 1, 7:43 PM EDT | TSTM WND DMG | 2 Sw Loch Raven Village, MD | TREES DOWN |
| Jun 1, 7:44 PM EDT | TSTM WND DMG | 2 Wsw Park Heights, MD | LARGE LIMBS DOWN |
| Jun 1, 7:45 PM EDT | TSTM WND DMG | 2 Ssw Loch Raven Villag, MD | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:50 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS51 KLWX 012335
SVRLWX
MDC003-005-025-510-020015-
/O.NEW.KLWX.SV.W.0069.120601T2335Z-120602T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
735 PM EDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARFORD COUNTY IN NORTHERN MARYLAND...
CENTRAL BALTIMORE COUNTY IN NORTHERN MARYLAND...
BALTIMORE CITY IN NORTHERN MARYLAND...
NORTHERN ANNE ARUNDEL COUNTY IN CENTRAL MARYLAND...
* UNTIL 815 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CANTON TO UNION SQUARE TO LOCUST POINT...AND MOVING NORTH AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROLAND PARK...
MORGAN STATE UNIVERSITY...
HOMELAND...
ARMISTEAD GARDENS...
WOODRING...
TOWSON...
TIMONIUM...
PARKVILLE...
COCKEYSVILLE...
CARNEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE INDOORS TO A
STURDY BUILDING AND STAY AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO
SO...REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 3963 7633 3920 7661 3926 7670 3964 7668
TIME...MOT...LOC 2336Z 197DEG 26KT 3929 7667 3930 7664
3925 7658
$$
KRAMAR2 follow-up statements
127
WWUS51 KLWX 012353
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
753 PM EDT FRI JUN 1 2012
MDC003-020004-
/O.CAN.KLWX.SV.W.0069.000000T0000Z-120602T0015Z/
ANNE ARUNDEL MD-
753 PM EDT FRI JUN 1 2012
...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR ANNE ARUNDEL
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3940 7665 3964 7668 3963 7633 3932 7653
TIME...MOT...LOC 2354Z 197DEG 26KT 3941 7662 3942 7659
3938 7652
$$
MDC005-025-510-020015-
/O.CON.KLWX.SV.W.0069.000000T0000Z-120602T0015Z/
HARFORD MD-BALTIMORE MD-BALTIMORE CITY MD-
753 PM EDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR THE BALTIMORE CITY...AND BALTIMORE AND HARFORD COUNTIES...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOWSON TO PARKVILLE...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
COCKEYSVILLE...
HUNT VALLEY...
HYDES...
GLEN ARM...
FORK...
PHOENIX...
GLENCOE...
SPARKS...
JACKSONVILLE...
MONKTON...
JARRETTSVILLE...
FOREST HILL...
FALLSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE INDOORS TO A
STURDY BUILDING AND STAY AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO
SO...REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE
NATIONAL WEATHER SERVICE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA.
&&
LAT...LON 3940 7665 3964 7668 3963 7633 3932 7653
TIME...MOT...LOC 2354Z 197DEG 26KT 3941 7662 3942 7659
3938 7652
$$
KRAMAR327
WWUS51 KLWX 020010
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
810 PM EDT FRI JUN 1 2012
MDC005-025-510-020020-
/O.EXP.KLWX.SV.W.0069.000000T0000Z-120602T0015Z/
HARFORD MD-BALTIMORE MD-BALTIMORE CITY MD-
810 PM EDT FRI JUN 1 2012
...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 815 PM EDT FOR THE
BALTIMORE CITY...AND BALTIMORE AND HARFORD COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3940 7665 3964 7668 3963 7633 3932 7653
TIME...MOT...LOC 0010Z 197DEG 26KT 3952 7657 3953 7654
3949 7647
$$
KRAMARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:28 PM EDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jun 1, 2:28 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 228 PM EDT FRI JUN 1 2012 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC THIS EVENING AND OVERNIGHT. THIS SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SEVERE WEATHER LIKELY. AN UPPER TROUGH WILL MOVE ACROSS THE EASTERN STATES SATURDAY AND PERSIST ALONG THE EASTERN SEABOARD THROUGH THE MIDDLE PART OF NEXT WEEK. THIS WILL MAINTAIN AN A SOMEWHAT UNSETTLED PATTERN SUNDAY THROUGH THE MIDDLE PART OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... COMPLICATED SYNOPTIC PATTERN THIS AFTERNOON. LOW PRESSURE CENTER CURRENTLY LOCATED OVER THE SOUTHERN GREAT LAKES...WITH A STRONG COLD FRONT STRETCHING SOUTHWARD TO THE DEEP SOUTH. A WARM FRONT IS DRAPED ACROSS THE MASON DIXON LINE. MULTICELLULAR CLUSTERS HAVE DEVELOPED IN THE WARM SECTOR AHEAD OF THE COLD FRONT THIS AFTERNOON. IN ADDITION...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE APPROACHING COLD FRONT. NICE INVERTED V MODIFIED SOUNDING SHOWS THE POTENTIAL FOR DAMAGING WIND GUSTS WITH ANY CONVECTION THAT DEVELOPS. TORNADOES WILL BE POSSIBLE IN THE ACTIVITY AHEAD OF THE FRONT AND ALONG THE QLCS LINE ALONG THE COLD FRONT THIS EVENING. QLCS FEATURES ARE CLIMATOLOGICAL LY FAVORED EAST OF THE BLUE RIDGE...AND ONLY MINIMAL INSTABILITY IS NECESSARY. SO...STRONG/SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EVEN WITH THE LOSS OF HEATING. THE QLCS LINE ALONG THE FRONTAL BOUNDARY SHOULD BEGIN IMPACTING THE WESTERN CWFA AROUND 5 TO 6 PM...CROSSING THE BLUE RIDGE AROUND 7 TO 8 PM...AND FINALLY EAST OF THE CWFA BETWEEN 10 AND MIDNIGHT. THE MULTICELLULAR CONVECTION AHEAD OF THE FRONT CONTINUES TO FILL IN EAST OF THE BLUE RIDGE THIS AFTERNOON. PWATS HAVE DOUBLED FROM LAST NIGHTS SOUNDING TO AROUND 1.5 INCHES. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. WITH ACTIVITY EXPECTED ALONG THE PRE-FRONTAL TROUGH AND THE COLD FRONT...FLASH FLOODING WILL BE POSSIBLE WHERE STORMS REPEATEDLY MOVE ACROSS. IN ADDITION...AREAS THAT HAVE RECEIVED HEAVY RAINFALL IN THE LAST WEEK OR SO...IE DC...PRINCE WILLIAM...WESTERN MARYLAND AND PORTIONS OF THE WEST VIRGINIA PANHANDLE WILL BE EVEN MORE SUSCEPTIBLE TO FLASH FLOODING. PRECIP WILL END FROM WEST TO EAST AFTER MIDNIGHT IN MOST LOCALES...BUT MAY HANG ON ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY THROUGH MORNING AS THE COLD FRONT SLOWS DOWN. && .SHORT TERM /SATURDAY THROUGH SATURDAY/... SATURDAY...SFC HIGH PRESSURE BRIEFLY BUILDS EAST ACROSS THE MID ATLANTIC IN THE WAKE OF THE COLD FRONT. EXPECT WLY WINDS 15 TO 20 MPH. TEMPERATURES RETURN BELOW NORMAL WITH MID 70S AND MOSTLY SUNNY SKIES FOR SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... AN UPPER TROUGH SETS UP ACROSS THE ERN CONUS SATURDAY NIGHT AND PERSISTS AT LEAST INTO THE MIDDLE PART OF NEXT WEEK. SHORTWAVES ARE EXPECTED TO CROSS THE REGION THROUGH EARLY NEXT WEEK THOUGH CONFIDENCE IS LOW ENOUGH TO NOT WARRANT BETTER THAN LOW CHANCE POPS. DETAILS ON THE IMPACTS OF THIS COMPLEX PATTERN WILL STILL NOT BE AVAILABLE FOR PROBABLY A COUPLE MORE DAYS. THROUGH THE EXTENDED...EXPECT TEMPERATURES TO REMAIN NEAR OR JUST BELOW NORMAL WITH EITHER CLOUDS OR COOLER CANADIAN SOURCED AIR ACROSS THE REGION. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MVFR/IFR CONDITIONS EXPECTED THIS AFTERNOON AND EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE NORTHEAST ACROSS THE MID ATLANTIC. SOME STORMS ARE CAPABLE OF 60 KT AND GREATER WINDS... LARGE HAIL...AND ISOLATED TORNADOES. AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS THE REGION EARLY THIS EVENING WITH 1-2 HRS OF IFR CONDITIONS POSSIBLE. COLD FRONT WILL CROSS THE REGION TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST AT 5-10 KNOTS OVERNIGHT. HIGH PRESSURE BRIEFLY RETURNS FOR SATURDAY WITH WLY FLOW 15 KT WITH GUSTS AS HIGH AS 20 KT. A SEMI-ACTIVE WEATHER PATTERN CAN THEN BE EXPECTED SUNDAY INTO NEXT WEEK AS AN UPPER TROUGH PERSISTS ACROSS THE ERN CONUS. && .MARINE... STRONG COLD FRONT WILL MOVE THROUGH THE WATERS OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS. TORNADO WATCH IN EFFECT UNTIL 9 PM. NO CHANGES TO THE SMALL CRAFT ADVISORY NEEDED. WINDS WILL SHIFT AROUND TO THE WEST BEHIND THE FRONT TOWARDS DAWN. WLY FLOW EXPECTED TO REMAIN BELOW 18 KT ON SATURDAY SO NO SMALL CRAFT ADVISORY AS OF THIS TIME. A SEMI-ACTIVE WEATHER PATTERN IS THEN SUNDAY INTO NEXT WEEK UNDER AN UPPER TROUGH. && .TIDES/COASTAL FLOODING... LESSER PREFERRED HIGH TIDE THIS EVENING WILL BE CLOSE BUT EXPECTED BELOW MINOR CRITERIA AT SENSITIVE LOCATIONS. HOWEVER...THE EARLY MORNING PREFERRED HIGH TIDE WILL PROBABLY EXCEED MINOR AT SENSITIVE LOCATIONS. THE COLD FRONT WILL BE COMING THROUGH LATE TONIGHT...SO THAT MAY DISRUPT THE INCREASE IN WATER LEVELS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ530>543. && LISTEMAA/SHEFFIELD/JACKSON
Hazardous weather outlook, Jun 1, 7:31 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 731 PM EDT FRI JUN 1 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 021000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 731 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM EDT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY THROUGH TONIGHT. A COASTAL FLOOD ADVISORY IS IN EFFECT UNTIL 900 PM EDT FOR THE SHORES OF THE UPPER TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE WATERS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER AND FLOOD REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-021000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 731 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM EDT FOR THE NORTHERN SHENANDOAH VALLEY AND LOCATIONS ALONG AND EAST OF THE BLUE RIDGE MOUNTAINS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT EDT FOR THE NORTHERN SHENANDOAH VALLEY AND LOCATIONS ALONG AND EAST OF THE BLUE RIDGE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER AND FLOOD REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. KONARIK
In the hours before
Local storm report, Jun 1, 6:15 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
615 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FUNNEL CLOUD SEVERN 39.14N 76.69W
06/01/2012 ANNE ARUNDEL MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1200203
BJLLocal storm report, Jun 1, 6:23 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
623 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG FORK 39.47N 76.45W
06/01/2012 BALTIMORE MD DEPT OF HIGHWAYS
A TREE WAS DOWN ON MARYLAND 147 AND BETWEEN GLEN ARM
AND FORT ROAD.
&&
EVENT NUMBER LWX1200204
BJLLocal storm report, Jun 1, 6:27 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD 1 WNW FALLS CHURCH 38.89N 77.20W
06/01/2012 FAIRFAX VA NWS EMPLOYEE
ONE FOOT OF RUNNING WATER OVER SHREVE ROAD AT
WASHINGTON AND OLD DOMINION TRAIL.
&&
EVENT NUMBER LWX1200205
LEELocal storm report, Jun 1, 7:09 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
709 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 1 SE RIDGELEY 39.63N 78.76W
06/01/2012 ALLEGANY MD 911 CALL CENTER
TREES DOWN SOUTH STREET AT FRANKS LANE.
&&
EVENT NUMBER LWX1200206
LEELocal storm report, Jun 1, 7:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
713 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG RIDGELEY 39.65N 78.78W
06/01/2012 ALLEGANY MD 911 CALL CENTER
TREES DOWN AT ROBBINS TERRACE.
&&
EVENT NUMBER LWX1200207
LEELocal storm report, Jun 1, 7:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
730 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG POTOMAC PARK 39.61N 78.80W
06/01/2012 ALLEGANY MD 911 CALL CENTER
TREES DOWN ON MOSS AVE.
&&
EVENT NUMBER LWX1200208
LEEThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:47 PM EDT | Special Weather Statement | LWX | Montgomery | 43 min |
| Jun 1, 1:49 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 41 min |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 40 min |
| Jun 1, 2:16 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 29 min |
| Jun 1, 2:19 PM EDT | Tornado Warning | LWX | Montgomery | 26 min |
| Jun 1, 2:35 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 25 min |
| Jun 1, 2:38 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 52 min |
| Jun 1, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 46 min |
| Jun 1, 2:54 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 66 min |
| Jun 1, 2:54 PM EDT | Tornado Warning | LWX | Carroll | 51 min |
| Jun 1, 3:06 PM EDT | Tornado Warning | LWX | Carroll, Howard, Montgomery | 24 min |
| Jun 1, 3:18 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 6 hr |
| Jun 1, 3:23 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 52 min |
| Jun 1, 3:30 PM EDT | Tornado Warning | LWX | Baltimore, Carroll, Harford | 45 min |
| Jun 1, 3:40 PM EDT | Flash Flood Watch | LWX | Allegany, Baltimore, Carroll, Frederick, Prince George's, Washington and 1 more | 8 hr |
| Jun 1, 3:47 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 43 min |
| Jun 1, 4:07 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll | 6 hr |
| Jun 1, 4:12 PM EDT | Tornado Warning | LWX | Charles, Prince George's | 33 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 32 min |
| Jun 1, 4:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll | 23 min |
| Jun 1, 4:24 PM EDT | Tornado Warning | LWX | Baltimore, Carroll | 36 min |
| Jun 1, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 46 min |
| Jun 1, 4:31 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, Howard | 29 min |
| Jun 1, 4:43 PM EDT | Tornado Warning | LWX | Prince George's | 32 min |
| Jun 1, 4:46 PM EDT | Severe Thunderstorm Warning | LWX | Saint Mary's | 44 min |
| Jun 1, 4:49 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 41 min |
| Jun 1, 4:51 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 39 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 38 min |
| Jun 1, 5:23 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 37 min |
| Jun 1, 5:28 PM EDT | Tornado Warning | LWX | Frederick | 32 min |
| Jun 1, 5:32 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Jun 1, 5:36 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jun 1, 5:49 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 41 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Harford | 34 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, Howard | 23 min |
| Jun 1, 6:06 PM EDT | Coastal Flood Advisory | LWX | Prince George's | 2 hr |
| Jun 1, 6:14 PM EDT | Tornado Warning | LWX | Allegany | 31 min |
| Jun 1, 6:16 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford | 6 hr |
| Jun 1, 6:22 PM EDT | Tornado Warning | LWX | Harford | 38 min |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 46 min |
| Jun 1, 6:35 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, Prince George's | 5 hr |
| Jun 1, 6:55 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 35 min |
| Jun 1, 7:15 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 26 min |
| Jun 1, 7:19 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 26 min |
| Jun 1, 7:20 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 40 min |
| Jun 1, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 31 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.